Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can the treatment for pernicious anemia lead to changes in the body like hair becoming lank , acne and feeling bloated ?

Hi, I ve a few symptoms that don t seem to add up and originally I believed myself to be pregnant due to the extreme physical changes in my hair becoming lank, acne on chest/back and severely around my mouth/chin areas as well as forehead. I m constantly tired and my stomach has bloated, especially just below the ribcage but is not hard just podgy/flabby. I m constipated and feel very bloated. I was diagnosed and treated for pernicious anaemia around the time these symptoms appeared and my period has become less heavy and lasts only 2-3 days ever since. I ve taken two cheap pregnancy tests , all of which have returned negative. I m wondering whether the treatment for the pernicious anemia has caused such suddent symptoms. It feels hormonal due to the bad skin/hair and that s why I wonder whether I m pregnant because my stomach s also bloated but not hard. I m very confused. It could even be a food intolerance? I m 23, female and on the marvelon pill...originally for acne as a teen. The doctor is transferring me to Dianette.
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello and welcome to healthcare magic!!
from your history it does not look like you are pregnant the symptoms could be due to constipation and the anaemia.
Answered: Tue, 22 Mar 2011
I find this answer helpful
  User's Response
Thanks for the reply, that's my main concern but I don't know how to change the current skin/hair and stomach situation. Do you believe the change in pill will benefit here?
Answered: Tue, 22 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor